There are virtually no side effects with cortisteroid enemas, I posed this question to the "Ask the Doctor" in the CCFC journal and he stated that with steroid enemas it doesn't get into the blood stream like taking oral steroids therefore chances of little if any, side effects from it and from my experiance the steroid enemas are more effective...I've been on them in the past for as long as a year before tappering off of them and never had a single side effect even from that length of time.
I googled side effects of cortifoam and found this...
Possible side effects of Cortifoam Foam:
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:
Seek medical attention right away if any of these SEVERE side effects occur:
Rectal pain or burning.
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); infection; rectal pain, burning, itching, bleeding, or irritation not present before using Cortifoam Foam.
This is not a complete list of all side effects that may occur. If you have questions or need medical advice about side effects, contact your doctor or health care provider. You may report side effects to the FDA at 1-800-FDA-1088 (1-800-332-1088)
My bum is broken....there's a big crack down the middle of it! LOL :)
Post Edited (pb4) : 5/22/2008 10:18:15 PM (GMT-6)